The word problem for some uncountable groups given by countable words

Oleg Bogopolski , Andreas Zastrow

Abstract

n/a
Author Oleg Bogopolski
Oleg Bogopolski,,
-
, Andreas Zastrow (FMPI / IM)
Andreas Zastrow,,
- Institute of Mathematics
Journal seriesTopology and Its Applications, ISSN 0166-8641, (A 20 pkt)
Issue year2012
Vol159
No3
Pages569-586
Keywords in Englishword problem for groups, fundamental and homology groups, Hawaiian earring, Griffiths' space
ASJC Classification2608 Geometry and Topology
DOIDOI:10.1016/j.topol.2011.10.003
URL http://dx.doi.org/10.1016/j.topol.2011.10.003
Languageen angielski
Score (nominal)20
Publication indicators WoS Citations = 7; Scopus SNIP (Source Normalised Impact per Paper): 2012 = 1.058; WoS Impact Factor: 2012 = 0.562 (2) - 2012=0.52 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back